Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Prime values of polynomials and irreducibility testing
HTML articles powered by AMS MathViewer

by Kevin S. McCurley PDF
Bull. Amer. Math. Soc. 11 (1984), 155-158
References
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 10H20, 12A20, 68C25
  • Retrieve articles in all journals with MSC (1980): 10H20, 12A20, 68C25
Additional Information
  • Journal: Bull. Amer. Math. Soc. 11 (1984), 155-158
  • MSC (1980): Primary 10H20, 12A20, 68C25
  • DOI: https://doi.org/10.1090/S0273-0979-1984-15247-9
  • MathSciNet review: 741729